Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Toric residue mirror conjecture for Calabi-Yau complete intersections


Author: Kalle Karu
Journal: J. Algebraic Geom. 14 (2005), 741-760
DOI: https://doi.org/10.1090/S1056-3911-05-00410-8
Published electronically: April 27, 2005
MathSciNet review: 2147350
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove two conjectures of V. Batyrev and E. Materov. The first one is the toric residue mirror conjecture for Calabi-Yau complete intersections in Gorenstein toric Fano varieties. The second conjecture relates the homogeneous parts of the toric residue to the mixed volumes of polytopes.


References [Enhancements On Off] (What's this?)


Additional Information

Kalle Karu
Affiliation: Mathematics Department, University of British Columbia, 1984 Mathematics Road, Vancouver, B.C. Canada V6T 1Z2
Email: karu@math.ubc.ca

DOI: https://doi.org/10.1090/S1056-3911-05-00410-8
Received by editor(s): October 20, 2004
Published electronically: April 27, 2005

American Mathematical Society